# SDR IPXA2020071307624

- Difficulty date: June 23, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: AJC74077
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H AFT FUSELAGE TO HORZ. STAB FAIRING SUPPORT FOR PANEL 337BF IS CHAFED.REPAIRED FAIRING SUPPORT IAW SRM SRM 55-00-00 PARA. 4 FIG. 208. (MINOR)
